Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is severe cold with irritable bowel, palpitations post exposure a sign of HIV ?

hi, i m feeling that there is a bug in my body since last 6 months... unluckily i had unsafe sex with someone in august.. in sept i had a severe cold/ flu ... followed by irritable bowels which lasted for almost 3 months... they were green or dark in color and i could see that undigested food was in it... same time i had weird palpitation issue.. and now for the last 2 months i feel that something is big / swollen in my abdominal area.. doc have checked by ecg, heart and abdominal ultrasound, hepa a, b, c test, liver cirrhosis tests, diabetes test, cholestrol test... colonoscopy... but could not find anything. do you believe i may have hiv or someother type of stds?
Asked On : Wed, 21 Mar 2012
Answers:  2 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having Anxiety neurosis due to false fear of having HIV.
As your all tests are normal and it was expected,nothing to worry,
Quit phobia of having STD.
To remove tension go for STD test and I am sure it will become normal.
ok and bye.
Answered: Wed, 21 Mar 2012
I find this answer helpful
HIV AIDS Specialist Dr. (Prof). Ram's  Response
no direct link but you must test your HIV carefully by HIV DNA PCR but as such IBS is mostly a separate entity ,diarrhoea may be a symptom of HIV but not IBS.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor